# SDR RAIA00504015

- Difficulty date: April 15, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 18,382 hours, 18,890 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C850176
- Part serial: 214
- Condition: Inoperative
- Location: Stall Warning
- Part time: 11,126 hours, 12,502 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 5544 - STL - LEFT STALL WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED LT STALL SENSOR.
